Advertisement

Chinese Annals of Mathematics, Series B

, Volume 40, Issue 4, pp 501–514 | Cite as

Pseudo Asymptotically Periodic Solutions for Volterra Difference Equations of Convolution Type

  • Zhinan XiaEmail author
Article
  • 3 Downloads

Abstract

In this paper, the author studies the existence and uniqueness of discrete pseudo asymptotically periodic solutions for nonlinear Volterra difference equations of convolution type, where the nonlinear perturbation is considered as Lipschitz condition or non-Lipschitz case, respectively. The results are a consequence of application of different fixed point theorems, namely, the contraction mapping principle, the Leray-Schauder alternative theorem and Matkowski’s fixed point technique.

Keywords

Pseudo asymptotically periodic function Volterra difference equations Contraction mapping principle Leray-Schauder alternative theorem 

2000 MR Subject Classification

65Q10 35B40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgement

The author would like to thank the anonymous referees for their careful reading of the manuscript and numerous suggestions for its improvement.

References

  1. [1]
    Agarwal, R. P., Cuevas, C. and Dantas, F., Almost automorphy profile of solutions for difference equations of Volterra type, J. Appl. Math. Comput., 42(1–2), 2013, 1–18.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Agarwal, R. P., Cuevas, C. and Frasson, M. V. S., Semilinear functional difference equations with infinite delay, Math. Comput. Modelling, 55(3–4), 2012, 1083–1105.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Alvarez-Pardo, E. and Lizama, C., Pseudo asymptotic solutions of fractional order semilinear equations, Banach J. Math. Anal, 7(2), 2013, 42–52.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Andrade, F., Cuevas, C., Silva, C. and Soto, H., Asymptotic periodicity for hyperbolic evolution equations and applications, Appl. Math. Comput., 269, 2015, 169–195.MathSciNetzbMATHGoogle Scholar
  5. [5]
    Campoa, L. D., Pinto, M. and Vidal, C., Almost and asymptotically almost periodic solutions of abstract retarded functional difference equations in phase space, J. Difference Equ. Appl., 17(6), 2011, 915–934.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Castro, A., Cuevas, C., Dantas, F. and Soto, H., About the behavior of solutions for Volterra difference equations with infintie delay, J. Comput. Appl. Math., 255, 2013, 44–59.CrossRefzbMATHGoogle Scholar
  7. [7]
    Chen, X. and Du, Z. J., Existence of positive periodic solutions for a neutral delay predator-prey model with Hassell-Varley type functional response and impulse, Qual. Theory Dyn. Syst., 2017, DOI:  https://doi.org/10.1007/s12346-017-0223-6.
  8. [8]
    Choi, S. K. and Koo, N., Almost periodic solutions of nonlinear discrete Volterra equations with unbounded delay, Adv. Difference Equ., 2008, 2008, 1–15.MathSciNetzbMATHGoogle Scholar
  9. [9]
    Cuevas, C., Dantas, F., Choquehuanca, M. and Soto, H., l p-boundedness properties for Volterra difference equations, Appl. Math. Comput., 219(12), 2013, 6986–6999.MathSciNetzbMATHGoogle Scholar
  10. [10]
    Cuevas, C. and de Souza, J. C., \({\cal S}\)-asymptocially ω-periodic solutions of semilinear fractional integro-differential equations, Appl. Math. Lett., 22(6), 2009, 865–870.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Cuevas, C., Henríquez, H. R. and Lizama, C., On the existence of almost automorphic solutions of Volterra difference equations, J. Difference Equ. Appl., 18(11), 2012, 1931–1946.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Cuevas, C., Henríquez, H. R. and Soto, H., Asymptotically periodic solutions of fractional differential equations, Appl. Math. Comput., 236, 2014, 524–545.MathSciNetzbMATHGoogle Scholar
  13. [13]
    Cuevas, C. and Lizama, C., Semilinear evolution equation of second order via maximal regularity, Adv. Difference Equ., 2008, 2008, 1–20.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Cuevas, C. and Pinto, M., Convergent solutions of linear functional difference equations in phase space, J. Math. Anal. Appl., 277(1), 2003, 324–341.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    de Andrade, B. and Cuevas, C., \({\cal S}\)-asymptotically ω-periodic and asymptotically ω-periodic solutions to semi-linear Cauchy problems with non-dense domain, Nonlinear Anal., 72(6), 2010, 3190–3208.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    de Andrade, B., Cuevas, C., Silva, C. and Soto, H., Asymptotic periodicity for flexible structural systems and applications, Acta. Appl. Math., 143(1), 2016, 105–164.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Dimbour, W., Mophou, G. and N’Guérékata, G. M., \({\cal S}\)-asymptotically periodic solutions for partial differential equations with finite delay, Electron. J. Differential Equations, 2011(117), 2011, 1–12.MathSciNetzbMATHGoogle Scholar
  18. [18]
    Ding, H. S., Fu, J. D. and N’Guérékata, G. M., Positive almost periodic type solutions to a class of nonlinear difference equations, Electron. J. Qual. Theory Differ. Equ., 25, 2011, 1–16.MathSciNetCrossRefGoogle Scholar
  19. [19]
    Elaydi, S., An Introduction to Difference Equations, Undergraduate Texts in Mathematics 147, Springer-Verlag, New York, 2005.zbMATHGoogle Scholar
  20. [20]
    Gopalsamy, K., Stability and Oscillations in Delay Differential Equations of Population Dynamics, Kluwer Academic, Dordecht, 1992.CrossRefzbMATHGoogle Scholar
  21. [21]
    Granas, A. and Dugundji, J., Fixed Point Theory, Springer-Verlag, New York, 2003.CrossRefzbMATHGoogle Scholar
  22. [22]
    Henríquez, H. R., Cuevas, C. and Caicedo, A., Asymptotically periodic solutions of neutral partial differential equations with infinite delay, Commun. Pure Appl. Anal., 12(5), 2013, 2031–2068.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    Henríquez, H. R., Pierri, M. and Rolnik, V., Pseudo S-asymptotically periodic solutions of second-order abstract Cauchy problems, Appl. Math. Comput., 274, 2016, 590–603.MathSciNetzbMATHGoogle Scholar
  24. [24]
    Henríquez, H. R., Pierri, M. and Taboas, P., Existence of \({\cal S}\)-asymptotically ω-periodic solutions for abstract neutral functional-differential equations, Bull. Austral. Math. Soc., 78(3), 2008, 365–382.CrossRefzbMATHGoogle Scholar
  25. [25]
    Henríquez, H. R., Pierri, M. and Táboas, P., On \({\cal S}\)-asymptotically ω-periodic functions on Banach spaces and applications, J. Math. Anal. Appl, 343(2), 2008, 1119–1130.MathSciNetCrossRefzbMATHGoogle Scholar
  26. [26]
    Matkowski, J., Integrable solutions of functional equations, Dissertationes Math., 127, 1975, 1–68.MathSciNetzbMATHGoogle Scholar
  27. [27]
    Pierri, M., On \({\cal S}\)-asymptotically ω-periodic functions and applications, Nonlinear Anal., 75(2), 2012, 651–661.MathSciNetCrossRefzbMATHGoogle Scholar
  28. [28]
    Pierri, M. and Rolnik, V., On pseudo \({\cal S}\)-asymptotically periodic functions, Bull. Aust. Math. Soc., 87(2), 2013, 238–254.MathSciNetCrossRefzbMATHGoogle Scholar
  29. [29]
    Song, Y. H., Asymptotically almost periodic solutions of nonlinear Volterra difference equations with unbounded delay, J. Difference Equ. Appl., 14(9), 2008, 971–986.MathSciNetCrossRefzbMATHGoogle Scholar
  30. [30]
    Song, Y. H. and Tian, H. J., Periodic and almost periodic solutions of nonlinear discrete Volterra equations with unbounded delay, J. Comput. Appl. Math., 205(2), 2007, 859–870.MathSciNetCrossRefzbMATHGoogle Scholar
  31. [31]
    Wei, F. Y. and Wang, K., Global stability and asymptotically periodic solutions for nonautonomous cooperative Lotka-Volterra diffusion system, Appl. Math. Comput., 182(1), 2006, 161–165.MathSciNetzbMATHGoogle Scholar
  32. [32]
    Xia, Z. N., Pseudo asymptotically periodic solutions of two-term time fractional differential equations with delay, Kodai Math. J., 38(2), 2015, 310–332.MathSciNetCrossRefzbMATHGoogle Scholar
  33. [33]
    Zeng, Z. J., Asymptotically periodic solution and optimal harvesting policy for Gompertz system, Nonlinear Anal. Real World Appl., 12(3), 2011, 1401–1409.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© The Editorial Office of CAM and Springer-Verlag Berlin Heidelberg 2019

Authors and Affiliations

  1. 1.Department of Applied MathematicsZhejiang University of TechnologyHangzhouChina

Personalised recommendations